Alert archive / California / Frost Advisories in 2012
Frost Advisory 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this frost advisory at Dec 18, 2012, 3:04 AM PST for 7 counties in California. It took effect at Dec 19, 2012, 3:00 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 3:04 AM PST (11:04 UTC)
- In effect from
- Dec 19, 2012, 3:00 AM PST
- Expired
- Dec 19, 2012, 8:00 AM PST
- In force
- 5 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, Contra Costa County, CA, Monterey County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 12 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 11.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WWUS76 KMTR 181104 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 304 AM PST TUE DEC 18 2012 ...COLD TEMPERATURES WEDNESDAY MORNING... CAZ506-507-182300- /O.NEW.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 304 AM PST TUE DEC 18 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE NORTH BAY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ516-182300- /O.NEW.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 304 AM PST TUE DEC 18 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ508-510-513-528>530-182300- /O.NEW.KMTR.FR.Y.0006.121219T1100Z-121219T1600Z/ SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 304 AM PST TUE DEC 18 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY. * TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BELL
3 follow-up statements
183 WWUS76 KMTR 182221 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 221 PM PST TUE DEC 18 2012 ...COLD TEMPERATURES EXPECTED WEDNESDAY MORNING... CAZ506-507-191200- /O.CON.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 221 PM PST TUE DEC 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FOR THE NORTH BAY FROM 3 AM TO 8 AM PST WEDNESDAY. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE NORTH BAY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ516-191200- /O.CON.KMTR.FZ.W.0005.121219T1100Z-121219T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 221 PM PST TUE DEC 18 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY FOR THE SOUTHERN SALINAS VALLEY. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ508-510-513-528>530-191200- /O.CON.KMTR.FR.Y.0006.121219T1100Z-121219T1600Z/ SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 221 PM PST TUE DEC 18 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY FOR THE SAN FRANCISCO BAY SHORELINE...THE SANTA CLARA VALLEY...THE EASY BAY INTERIOR VALLEYS...THE HOLLISTER VALLEY...NORTHERN SALINAS VALLEY...CARMEL VALLEY...THE MONTEREY BAY AND THE BIG SUR COAST. * TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
488 WWUS76 KMTR 191121 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 321 AM PST WED DEC 19 2012 ...COLD TEMPERATURES EXPECTED THIS MORNING... CAZ506-507-191600- /O.CON.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 321 AM PST WED DEC 19 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED OVER PORTIONS OF THE NORTH BAY VALLEYS AND LOWER ELEVATIONS OF THE NORTH BAY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ516-191600- /O.CON.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 321 AM PST WED DEC 19 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE SOUTHERN SALINAS VALLEY INCLUDING ARROYO SECO AND LAKE SAN ANTONIO. * TEMPERATURES: LOWS OF 25 TO 30 DEGREES CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ508-510-513-528>530-191600- /O.CON.KMTR.FR.Y.0006.000000T0000Z-121219T1600Z/ SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 321 AM PST WED DEC 19 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE SAN FRANCISCO BAY SHORELINE...EAST BAY INTERIOR VALLEYS...THE SANTA CLARA VALLEY...THE NORTHERN SALINAS VALLEY...HOLLISTER AND CARMEL VALLEYS...THE MONTEREY BAY AREA AND THE BIG SUR COAST. * TEMPERATURES: LOWS FROM THE UPPER 20S TO MIDDLE 30S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
671 WWUS76 KMTR 191600 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 800 AM PST WED DEC 19 2012 ...FREEZE WARNING AND FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... CAZ506-507-191700- /O.EXP.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 800 AM PST WED DEC 19 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL WARM ABOVE FREEZING BY MID MORNING. $$ CAZ516-191700- /O.EXP.KMTR.FZ.W.0005.000000T0000Z-121219T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 800 AM PST WED DEC 19 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL WARM ABOVE FREEZING BY MID MORNING. $$ CAZ508-510-513-528>530-191700- /O.EXP.KMTR.FR.Y.0006.000000T0000Z-121219T1600Z/ SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 800 AM PST WED DEC 19 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL WARM TO NEAR 40 DEGREES BY MID MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Dec 18, 3:03 AM PST, 1 minute earlier.
Area forecast discussion, Dec 18, 3:03 AM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
303 AM PST TUE DEC 18 2012
...VERY COLD TUESDAY NIGHT INTO WEDNESDAY MORNING...
.DISCUSSION...AS OF 8:45 PM PST MONDAY...RADAR AND SURFACE OBS
INDICATE LIGHT RAIN HAS PRETTY MUCH ENDED ACROSS THE DISTRICT
EXCEPT IN SOUTHERN MONTEREY AND SAN BENITO COUNTIES. CLOUDS ARE
DECREASING OVER THE NORTH BAY AND SFO BAY AREA THIS EVENING. THIS
WILL ALLOW TEMPERATURES TO DROP INTO THE 30S IN THE NORTH AND EAST
BAY VALLEYS. PATCHY FOG IS POSSIBLE IN THE NORTH BAY VALLEYS DUE
TO RESIDUAL LOW LEVEL MOISTURE.
AN UPPER LEVEL TROUGH WILL SWING THROUGH THE AREA ON TUESDAY.
MOISTURE IS LIMITED WITH THIS SYSTEM BUT IT WILL BRING A COLDER
AIRMASS INTO THE DISTRICT SO THERE IS A CHANCE FOR INSTABILITY
SHOWERS DEVELOPING. SNOW LEVELS WILL DROP TO AROUND 3000 FEET SO
THERE MAY BE A DUSTING OF SNOW ON THE HIGHEST PEAKS. COLDER
MINIMUM TEMPERATURES ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY
MORNING. LOW TEMPS WILL DROP TO NEAR FREEZING ESPECIALLY IN THE
NORTH BAY VALLEYS WITH LOCAL COLD SPOTS DROPPING INTO THE UPPER
20S. MAY NEED TO CONSIDER A FREEZE WATCH FOR THE NORTH BAY VALLEYS.
WEDNESDAY LOOKS TO BE A DRY DAY AS AN UPPER LEVEL RIDGE MOVES OVER
THE AREA AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE EASTERN
PACIFIC FROM THE GULF OF ALASKA. SOUTHERLY WINDS AHEAD OF THE
SYSTEM WILL MODERATE LOW TEMPERATURES WEDNESDAY NIGHT AND RAISE
SNOW LEVELS. RAIN IS EXPECTED TO MOVE INTO THE NORTH BAY ON
THURSDAY. THE UPPER LOW WILL BECOME NEARLY STATIONARY BETWEEN
130-140W ON THURSDAY AS IT DEEPENS SO RAIN WILL BE VERY SLOW IN
ITS SOUTHWARD PROGRESSION. AS A RESULT RAIN SHOULD SPREAD INTO THE
NORTHERN SF BAY AREA THURSDAY AFTERNOON...THE SOUTH BAY THURSDAY
NIGHT...AND THE MRY BAY AREA FRIDAY.
PERIODS OF WET WEATHER WILL CONTINUE THROUGH THE WEEKEND. LOCALLY
HEAVY RAIN CAN BE EXPECTED ESPECIALLY IN THE NORTH BAY AND THE
COASTAL MOUNTAINS. TOTAL RAINFALL AMOUNTS COULD BE AS HIGH AS 2-4
INCHES IN THE NORTH BAY AND SAN FRANCISCO AND 1 TO 2 INCHES
ELSEWHERE. UP TO SEVERAL INCHES CAN BE EXPECTED IN THE COASTAL
MOUNTAINS. LOCAL FLOODING OF ROADS AND SMALL STREAMS IS POSSIBLE.
DRY WEATHER RETURNS TO THE AREA NEXT MONDAY AND TUESDAY. TAKING A
PEEK TOWARDS CHRISTMAS...LONG RANGE MODELS INDICATE DRY FOR
CHRISTMAS BUT THEN A CHANCE OF RAIN ON THE 26TH OR 27TH.
&&
.AVIATION...AS OF 9:51 PM PST MONDAY...FOR 06Z TAFS. CLEARING AND
DRYING TREND BUILDING OVER THE REGION FROM NORTH TO SOUTH WITH
LINGERING CLOUDS CURRENTLY OVER THE MONTEREY BAY REGION. LATEST
MODEL TRENDS ARE LOOKING DRY IN TERMS OF SHOWER CHANCES WITH THE
INCOMING COLD UPPER TROUGH. MAIN TERMINAL IMPACT WILL LIKELY BE
GUSTY NW WINDS THROUGH TUESDAY AFTERNOON.
VICINITY OF KSFO...EXPECTING VFR SKIES OVERNIGHT THROUGH TUESDAY
EVENING. GUSTY WEST WINDS MAY IMPACT OPERATIONS LATE TUESDAY
AFTERNOON AND EVENING BUT IN GENERAL WIND GUSTS EXPECTED TO STAY
UNDER 28 KT.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...SOME LINGERING MID LEVEL CLOUDS AT
POST TIME BUT IN GENERAL EXPECT CLEARING SKIES OVERNIGHT THROUGH
TUESDAY AFTERNOON. BRISK NW WINDS FOR KMRY ON TUESDAY.
&&
.MARINE...AS OF 2:45 AM PST TUESDAY...GUSTY NORTHWEST WINDS
CONTINUE TODAY CREATING HAZARDOUS CONDITIONS ALONG THE CENTRAL
COAST. WINDS WILL EASE TONIGHT AND EARLY WEDNESDAY. MORE
IMPORTANTLY...A POTENT COLD FRONT IS FORECAST TO MOVE THROUGH THE
REGION ON THURSDAY. AHEAD OF THE COLD FRONT SOUTHERLY GALE FORCE
WINDS 20 TO 30 KT WITH GUSTS TO 40-45 KT WILL LIKELY DEVELOP
WEDNESDAY NIGHT AND EARLY THURSDAY. THE GALE FORCE WINDS WILL BE
MAINLY NORTH OF POINT REYES. A STORM SYSTEM OVER THE EASTERN
PACIFIC WILL ALSO GENERATE LARGE NORTHWEST SWELL IN EXCESS OF 15
FEET WITH A MODERATE PERIOD ON THURSDAY AND THURSDAY NIGHT. SOME
OF THE MODEL GUIDANCE HAS SIG WAVE HEIGHTS UP TO 18 FEET THURSDAY
EVENING. THE LARGE SWELL MAY WARRANT A HIGH SURF ADVISORY.
MARINERS AND PEOPLE ALONG THE COAST SHOULD STAY TUNED!
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 PM
SCA...SF BAY FROM 9 AM
SCA...MRY BAY FROM 1 PM
&&
PUBLIC FORECAST: W PI
AVIATION/MARINE: MM
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Dec 17, 3:43 AM PST, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 343 AM PST MON DEC 17 2012 CAZ006-505>513-516>518-528>530-181145- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 343 AM PST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...MONDAY AND MONDAY NIGHT RAIN WILL CONTINUE THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COLD AIR WILL MOVE ACROSS OUR AREA FOR TUESDAY AND WEDNESDAY. LOWS TUESDAY NIGHT COULD BE SOME OF THE COLDEST OF THE WINTER. FROST AND FREEZE PRODUCTS MAY BE ISSUED. RAIN RETURNS FORM THURSDAY THROUGH SUNDAY WITH LOCALLY HEAVY RAIN POSSIBLE THURSDAY AND SATURDAY. STREAMS AND RIVERS WILL LIKELY RISE AND LOCAL URBAN AND SMALL STREAM FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 5:03 PM PST | Small Craft Advisory for Rough Bar | MTR | 28 hr | |
| Dec 18, 2:37 AM PST | Gale Watch | MTR | 24 hr | |
| Dec 18, 3:04 AM PST | Freeze Warning | MTR | Marin, Monterey, Napa, Sonoma | 29 hr |
Nearby
Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.